# SDR ASAA2021052135016

- Difficulty date: May 21, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 20,748 hours, 6,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146A750115
- Condition: Corroded
- Location: Bs 727b-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION PANEL IS CORRODED STA 727B TO 847. GROUNDED - YES. REPAIRED AFT PIT L/H TRANSITION PANEL FROM 727B TO 847 IAW BOEING 737-900 SRM 53-00-53-2R-5 W: 3 O: .040 R: 0 L: 10 D: .040.
